# SDR SWIA201025016

- Difficulty date: October 9, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 19,728 hours, 16,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT POD INOPERATIVE.  (FLT 6320)  RELAMPED EMERGENCY LIGHT.
